MAUDE Adverse Event Report: K2M, INC. XT SUPPORT TOWER REDUCER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

K2M, INC. XT SUPPORT TOWER REDUCER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 5101-90219
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
A company representative reported that during a scoliosis correction case two everest xt support towers jammed / got stuck in two everest xt support tower reducers.The procedure was completed successfully with a 15 minute surgical delay and no adverse consequence to the patient.This report is for the second of two everest xt support tower reducers.
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect investigation conclusion.H3 other text: no product returned.
 
Event or Problem Description

Brand Name
XT SUPPORT TOWER REDUCER
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key16437629
Report Number3004774118-2023-00025
Device Sequence Number7325802
Product Code LXH
UDI-Device Identifier10888857325975
UDI-Public10888857325975
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5101-90219
Device Catalogue Number5101-90219
Device Lot NumberPJFF
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/14/2023
Supplement Date Received by Manufacturer05/23/2023
Initial Report FDA Received Date02/24/2023
Supplement Report FDA Received Date06/08/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/16/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown